# SDR SWIA972021

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 11,932 hours, 16,656 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Rt Eng Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DEICE BOOT FAILED INFLIGHT.  RETURNED TO FAT.  REPLACED RIGHT ENGINE PRESSURE SWITCH IAW MM 30-10-05.  PURGED SYSTEM LINES AND REPLACED FLEX LINE ON THROAT BOOT.  OPS CHECKED WITH SHOP AIR, OPS CHECKS GOOD.  P/N ON:  211C117-183.
